# SDR F3LA2022100400127

- Difficulty date: September 29, 2022
- Submitted: October 4, 2022
- Operation: Air carrier
- Aircraft: N328FR
- Make and model: Airbus A320-251N
- Aircraft serial: 08118
- Aircraft time: 14,589 hours, 6,454 cycles
- Engine: Cfmint LEAP1A26
- Engine time: 16,442 hours, 7,087 cycles
- System (JASC): 7250 · Turbine Section
- Part: Engine
- Condition: Stalled
- Location: Zone 400
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ENG #1 STALL ECAM ON DESCENT LEVELING AT FTL 190 FELT AND HEARD ONE BUMP FROM THE #1ENGINE DID NOT OBSERVE ANY ABNORMALITIES WHEN WE LOOKED AT THE ENGINE PAREMETERS ECAM WENT AWAY BEFORE WE COULD START IT. CORRECTED ACTION: PERFORMED TSM 77-11-11-810-815-A FOUND DAMAGE TO RH VSV ACTUATOR BUSHINGS. INSTALLED NEW BUSHINHG PER EW-AC-75R-37229. PERFORMED OPS TEST PER AMM 71-00-00-710-814 NO REACURRANCE OF STALL T/W JETTPRO JC0123 DUE 12/22
